# SDR SWAA2020063090676

- Difficulty date: June 7, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 1 LT HORIZONTAL STAB (1 EA).  REPAIRED INSPAR RIB LOC STAB STA 92.70 LT HORIZONTAL STABILIZER IAW STM 55-10-09-2R-4 REPAIR 4.
